# SDR FXGA2016FA0000343

- Difficulty date: July 28, 2016
- Submitted: July 28, 2016
- Operation: Air carrier
- Aircraft: N744DA
- Make and model: Pilats PC1247
- Aircraft serial: 744
- Aircraft time: 3,214 hours, 3,252 cycles
- Engine: Pwa PT6A67B
- Engine time: 3,214 hours, 3,252 cycles
- Propeller: Hartzl HCE4A3D
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, D

## Discrepancy

REPEATED FLAPS CAWS WARNING ANNUNCIATOR ILLUMINATES.  CAS ANALYST RECORDED THE RECURRING EVENT ON THE FOLLOWING DAYS.  FLAPS CAWS WARNING LIGHT ON. DESCRIPTION OF FIX ADJUSTED FLAPS IAW CH 27-0-01, PAST SECTION 33.  OPS CHECK SAT. FLAPS CAWS LIGHT ON.  DESCRIPTION OF FIX.  RESET FLAP POSITION SETTING, OPS GOOD REF CH 27-50 PARA 3.2.5.  FLAPS INOPERATIVE CANNOT RESET.  DESCRIPTION OF FIX.  RESET FLAPS IAW MM CH 27-50, OPS CHECK SAT.  FLAPS FAILED WILL NOT RESET.  DESCRIPTION OF FIX.  RESET FLAPS IAW MM CH 27-50, OPS CHECKS SAT.  FLAPS INOPERATIVE DESCRIPTION OF FIX. RESET FLAPS CONFIGURE OPS GOOD REF AMM CH 27-50.  WHEN INITIALLY TROUBLESHOOTING THE FLAPS SYSTEM WITH THE MAINTENANCE COMPUTER TO VIEW THE, FLAPS CAWS, ANNUNCIATOR FAULT.  ALL DISCREPANCIES HAVE THE SAME FAULT: NO FLAP CONFIGURATION, AND IT APPEARS TO HAPPENED AT FIRST START OF THE DAY FOR THE ACFT.
